Pain with Injection (by pen)


(mudkipofpower) #1

So lately I just can inject in my stomach at all because it hurts so bad. I start to poke the skin and it just really hurts. Why do you think this is happening. It might just be because of scar tissue though but I'd like to hear your thoughts on this.


(hcole) #2

I can't use my stomach either, it hurts and I get bruising.  I usually use my butt as much as possible, that's the only place that doesn't hurt for me haha.


(Sugar-FreeInYYC) #3

Are you changing the needle EVERY time??


(ThePancreanator) #4

As weird as it sounds, I have a similar problem.  I basically inject in my stomach all of the time, but I generally chose to inject on the right side.  As odd as it sounds, injections on the left side tend to cause much more discomfort.  Maybe it is a buildup of some sort, and also check what  Andree said.  I've seen at a microscopic level what just one injection can do to the tip of the needle.  


(cdavid1) #5

The more skin you pinch up the less painful it should be. Try holding your skin in a pinched position for a couple of seconds before you inject, it tends to do a little numbing. And I know this sounds really dumb, but try using a moisturizing lotion everyday (Eucerin makes a really good lotion that moisturizes and exfoliates) when your skin is dryer and less moisturized I've found that it hurts more.